Top answers from doctors based on your search:
Disclaimer

throwing up after taking vitamins

A female asked:
Dr. Joy Jackson
18 years experience Family Medicine
There : There is a possibility that this may happen to you again. If this is the case you can try a children's chewable viatmin or even a gummy vitamin. In ad ... Read More
Dr. Heidi Fowler
24 years experience Psychiatry
Unsure: If you have difficulty swallowing pills consider chewable or liquid form.
Dr. Gurmukh Singh
48 years experience Pathology
See below: Agree with Dr. Fowler. If you are planning to be pregnant, it is important to take prenatal vitamins and establish a relation with a doctor for pre-na ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 26-year-old female asked:
Dr. Julie Abbott
44 years experience Preventive Medicine
Not unusual: There are several reasons why taking a multivitamin causes nausea. Vitamins C, E and iron all tend to cause more irritation to your stomach. Be sure n ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Raynald Im
10 years experience Urgent Care
Prenatal vitamin: If you threw up your pill and everything you took with it you can take another one. Vitamin B-6 25-50mg can be taken every 8 hours as needed to help r ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Bad cold?: If you cannot stop vomiting, be seen today by a doctor. You may need IV fluids. If your self-induced vomiting (bulimia) is out of control you also n ... Read More
A 18-year-old male asked:
Dr. Oscar Novick
57 years experience Pediatrics
Fiber needs: A multiple vitamin is fine but it cannot replace the fiber your body needs by eating fruit. Try choosing a fruit that appeals to you and take small ... Read More
2
2 thanks
A 19-year-old female asked:
Dr. Girish Kalva
24 years experience Internal Medicine
No vitamins : Iron causes nausea and stomach upset! As well as constipation. Why are you taking one a day multivitamin. Stop both and eat a healthy diet full if veg ... Read More
A 37-year-old female asked:
Dr. Shahid Rafique
43 years experience Internal Medicine
Try different brand: Try a different brand . Often that works better. Also take it after food.
1
1 thank
A 53-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Needs evaluation: Those are not side effects of interstitial cystitis. I think it is important to schedule a visit with a primary care doctor to be evaluated. Taking on ... Read More
1
1 thank
A 65-year-old member asked:
Dr. Kenneth Cheng
30 years experience Family Medicine
Maybe: I advise my patients on vitamins by using this analogy: vitamins are like your car insurance; you hope you never need to use it but it's nice to have ... Read More
A member asked:
Dr. Randy Baker
39 years experience Holistic Medicine
Yes: I advise everyone to take a good multivitamin. Very few Americans get the recommended allowance of all vitamins and minerals and even those who do ben ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month